Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

1997 year

Nonautonomous Evolution Equations and Their Trajectory Attractors. Differential Equations, Asymptotic Analysis and Mathematical Physics, edited by M.Demuth and B.-W.Schulze, Mathemat.Research. Vol.100, Akademie Verlag, Berlin, 1997, pp.392—400.

Authors: Vishik M.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site